# SDR SWAA2023111008002

- Difficulty date: October 5, 2023
- Submitted: November 10, 2023
- Operation: Air carrier
- Aircraft: N239WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34714
- Aircraft time: 57,648 hours, 34,679 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN WET AREA FLOOR SUPPORT INTERCOSTAL UPPER CAP CRACKED AT FASTENER HOLES BETWEEN STA 344 AND STA 360 LBL 13<[01] CERTIFIED REPLACEMENT OF INTERCOSTAL AT CABIN FLOOR STRUCTURE STA 344 AND STA 360 LBL 13. REF B737-700 AMM 20-60-07-913-801
